CaltechAUTHORS
  A Caltech Library Service

OPUC on one foot

Simon, Barry (2005) OPUC on one foot. Bulletin of the American Mathematical Society, 42 (4). pp. 431-460. ISSN 0273-0979. http://resolver.caltech.edu/CaltechAUTHORS:20110826-133837209

[img]
Preview
PDF - Published Version
See Usage Policy.

439Kb

Use this Persistent URL to link to this item: http://resolver.caltech.edu/CaltechAUTHORS:20110826-133837209

Abstract

We present an expository introduction to orthogonal polynomials on the unit circle (OPUC).


Item Type:Article
Related URLs:
URLURL TypeDescription
http://dx.doi.org/10.1090/S0273-0979-05-01075-X DOIUNSPECIFIED
http://www.ams.org/journals/bull/2005-42-04/S0273-0979-05-01075-X/home.htmlPublisherUNSPECIFIED
Additional Information:© 2005 Barry Simon. Received by the editors February 2, 2005, and, in revised form, April 19, 2005. Posted: June 23, 2005. Supported in part by NSF grant DMS-0140592.
Funders:
Funding AgencyGrant Number
NSFDMS-0140592
Subject Keywords:Orthogonal polynomials, Verblunsky coefficients, Szego's theorem
Other Numbering System:
Other Numbering System NameOther Numbering System ID
MathSciNet review2163705
Classification Code:MSC 2000: Primary 42C05, 30E05, 42A70
Record Number:CaltechAUTHORS:20110826-133837209
Persistent URL:http://resolver.caltech.edu/CaltechAUTHORS:20110826-133837209
Official Citation:OPUC on one foot Barry Simon Bull. Amer. Math. Soc. 42 (2005), 431-460. Abstract, references and article information Retrieve article in: PDF MathSciNet review: 2163705
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:25128
Collection:CaltechAUTHORS
Deposited By: Ruth Sustaita
Deposited On:26 Aug 2011 21:22
Last Modified:26 Dec 2012 13:38

Repository Staff Only: item control page